# SDR GTIA2025022138755

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N992NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11900
- Aircraft time: 3,046 hours, 1,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA C FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REPLACED FA SEAT FLASHLIGHT , REF: A320 AMM 25-65-00, TEST FOUND NORMAL.  THIS CLEARS DMI # 3632476-1, PLACARD REMOVED , MOC NOTIFIED.
